Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 07:11:20 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631890
  • Total Topics: 47840
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Yellow Eyes ... Truvada, Reyataz & Norvir  (Read 4204 times)

0 Members and 1 Guest are viewing this topic.

Offline Damien

  • Member
  • Posts: 12
  • Fun, College Student.
    • MySpace
Yellow Eyes ... Truvada, Reyataz & Norvir
« on: November 12, 2006, 02:53:54 PM »
I switched my meds to Truvada, Reyataz & Norvir about 3 weeks ago. The whites of my eyes have turned yellow. I know this is a side effect, is there ANYTHING that can be done to make it less noticable?

Thanks
-Damien

Offline Robert

  • Member
  • Posts: 2,643
Re: Yellow Eyes ... Truvada, Reyataz & Norvir
« Reply #1 on: November 12, 2006, 08:09:06 PM »
This is quite common among those of us on the same regmine. Not to worry.  It will go away in a couple of weeks.  And it such a small price to pay for a very effective approach to battling the virus.  I'm sure you'll be pleased with the results.

robert
..........

Offline Jacques

  • Member
  • Posts: 171
Re: Yellow Eyes ... Truvada, Reyataz & Norvir
« Reply #2 on: November 12, 2006, 10:54:51 PM »
You could try sunglasses

 8)

Jacques
Jacques
Living positively since 1987
latest lab :july 2010
Undetectable Cd4 1080
43% on Reyataz/Norvir/Truvada

Offline sdcabincrew74

  • Member
  • Posts: 540
    • My Manhunt account
Re: Yellow Eyes ... Truvada, Reyataz & Norvir
« Reply #3 on: November 19, 2006, 03:12:00 AM »
Cut back on alcohol too, that can help.  My eyes never really "yellowed" but, after a evening of too much alcohol my eyes can be a bit yellowish the next morning, lots of water seems to clear it up....
The difference between an overnight and a layover is luck!

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Yellow Eyes ... Truvada, Reyataz & Norvir
« Reply #4 on: November 19, 2006, 07:22:21 AM »
Alcohol / yellow eyes, very true.

The yellowness is deffo related to the amount of Reyataz in your body. The Norvir booster makes this higher. You can use Reyataz unboosted, but you're not recommended using Reyataz unboosted with Truvada, cos the Viread in Truvada reduces the level of Reyataz. You could use Reyataz with a pair of nukes that don't contain Viread though.

- matt "eyes slightly yellow this morning" the newt  :)
"The object is to be a well patient, not a good patient"

Offline everflirt

  • Member
  • Posts: 7
  • "Simplicity is complexity resolved."
    • Design Portfolio
Re: Yellow Eyes ... Truvada, Reyataz & Norvir
« Reply #5 on: March 07, 2007, 03:39:43 PM »
I know this is an old post - but I had the same yellow eye syndrome on this regimen. I endured it for as long as could, but people started asking what was wrong with me. Since my eyes are normally bright white. I finally spoke with my doctor and he said there were other alternatives, so he switched me to Norvir, Truvada & LEXIVA. Worked great for me. Now I have switched to ATRIPLA in an effort to reduce my co-pays.....

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.